Search found 9 matches

by SystemError
Sat Dec 16, 2017 1:06 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Anyone getting flushing 3-6 hours after taking Tecfidera?
Replies: 8
Views: 4473

Re: Anyone getting flushing 3-6 hours after taking Tecfidera

After more than a year of terrible flushing nearly every day, I finally tried the aspirin solution and I have had some success. Every night I take a glass of water to bed with me, and when I wake up I pop a soluble aspirin in it. No less than 30 minutes later I have my Tec dose, sometimes with food ...
by SystemError
Mon Oct 16, 2017 3:56 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Flushing and makeup
Replies: 3
Views: 3188

Re: Flushing and makeup

I realise this is over a year old now but... How far in advance of taking your Tec do you have the cheese? I might try this!
by SystemError
Sat Apr 08, 2017 7:16 pm
Forum: General Discussion
Topic: Vertigo & spins - treatments?
Replies: 9
Views: 1189

Re: Vertigo & spins - treatments?

Thanks for all this, guys. An update: the vertigo stopped yesterday after a few incidents, each lasting about 30 seconds. Since then I've just had general light headedness. Not sure if this is an MS relapse or not. It certainly improved overnight, so it's not as bad today as it was yesterday, but st...
by SystemError
Sat Apr 08, 2017 5:53 am
Forum: General Discussion
Topic: Vertigo & spins - treatments?
Replies: 9
Views: 1189

Re: Vertigo & spins - treatments?

Sorry, I'm finding it really hard to go through everything on that link to work out what's going on... Lots of different conversations. Could you perhaps summarise for me what has worked for you?
by SystemError
Fri Apr 07, 2017 11:15 pm
Forum: General Discussion
Topic: Vertigo & spins - treatments?
Replies: 9
Views: 1189

Vertigo & spins - treatments?

So I woke up with vertigo today and have been experiencing spins and light-headedness all day when I try to do anything other than lie down. I've never had this symptom before. I've heard travel sickness medicine is recommended for this - can anyone recommend one that works for them, or any other tr...
by SystemError
Mon Jan 02, 2017 10:35 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Anyone getting flushing 3-6 hours after taking Tecfidera?
Replies: 8
Views: 4473

Re: Anyone getting flushing 3-6 hours after taking Tecfidera

Yes. Initially the flushing came within an hour or so after the dose, but now it's happening much later, making it harder to control in public. It seems to happen randomly to me, I can't identify any particular triggers. It's a really crappy side effect.
by SystemError
Mon Jan 02, 2017 10:28 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Does it get better? Stomach pain & nausea
Replies: 4
Views: 3247

Re: Does it get better? Stomach pain & nausea

I had horrible stomach pain and nausea, diarrhoea, the whole drama for about a month when I started Tec, it was awful. I followed the advice in this forum and it helped a lot. Then one day it just stopped. Now I can take Tec without food, no problems. Only issue is the flushing, which seems to crop ...
by SystemError
Sun Jan 01, 2017 3:44 pm
Forum: General Discussion
Topic: How do you handle MS and a stressful job?
Replies: 4
Views: 1756

How do you handle MS and a stressful job?

So I was diagnosed about 6 months ago, pretty much after the very first symptoms displayed. (I got a numb hand and was convinced it was MS enough to demand an MRI, and turned out I was right). I have been on Tecfidera since then, and haven't had any further relapses that I can definitely identify. B...
by SystemError
Mon Aug 15, 2016 9:54 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: How I got rid of Tecfidera stomach pain!
Replies: 16
Views: 23882

Re: How I got rid of Tecfidera stomach pain!

I know this thread is 3 years old now, but I am a new user and I just wanted to say THANK YOU to everyone here for posting this information. I was diagnosed with MS just a few weeks ago and have started on Tecfidera, and apart from the awful flushing in the first couple of days I was pretty fine wit...